Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On coefficient inequalities for meromorphic univalent functions


Author: Li Quan Liu
Journal: Proc. Amer. Math. Soc. 114 (1992), 413-422
MSC: Primary 30C70; Secondary 30C75
MathSciNet review: 1086333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain some coefficient inequalities for the class $ \Sigma $ consisting of functions of the form $ f(z) = z + {b_0} + {b_1}/z + \cdots $ that are meromorphic and univalent in the exterior of the unit circle $ \vert z\vert = 1$. These inequalities disprove two conjectures of Schober about linear functionals on $ \Sigma $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C70, 30C75

Retrieve articles in all journals with MSC: 30C70, 30C75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1086333-2
PII: S 0002-9939(1992)1086333-2
Keywords: Univalent functions, coefficient inequalities, support points
Article copyright: © Copyright 1992 American Mathematical Society